# SDR SWAA2022070109053

- Difficulty date: May 18, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK M1672 RT POSITION; M1673 LT POSITION AFT SIDE AT PASSENGER CABIN (2 EA) 2022-265590 / [01] REPLACED BATTERY PACK M1672 RT POSITION AND BATTERY PACK M1673 LT POSITION TEST IS OK IAW B737-700 AMM 33-51-06-960-805 SEE INDIVIDUALS SIGNOFF BELOW .;[02] REPLACED BATTERY PACK M1672 RT POSITION AND BATTERY PACK M1673 LT POSITION TEST IS OK IAW B737-700 AMM 33-51-06-960-805 SEE INDIVIDUALS SIGNOFF BELOW
